Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all.

Since my teen age I was suffering from depression and mild panic attacks. With time, my problem became bigger. I wandered from one shrink to other because my family often moved towns. Finally, my current psychiatrist prescribed me with luvox. I think that was the best thing I did in my whole life. Suddenly, I felt great, full of life and optimism. I found boyfriend, started exercising, got new friends, in short, I felt reborn.

Now, it's time to quit luvox and I'm wondering how my body will react on withdrawal process. Is it too hard? What can I expect?

Anybody out there with some hints and/or tips? 

Love, Maya.

Loading...

User avatar
Health Advisor
784 posts

Hello, Maya.

Everyone reacts differently to the withdrawal. I suppose you already consulted your doctor about this? If not, do that immediately. Do not try to quit luvox all by yourself! Do not attempt to abruptly stop luvox!

If you already cut your dosage you may experience:  nausea, vomiting, dizziness, headaches and/or sleep problems. 

Of course, all these symptoms can be more or less serious depending on your withdrawal plan (if you have one, at all). In general, withdrawal should not been very hard, you must stick with the doctor’s instructions and slow tapper off of luvox.

Good luck with quitting and may your happiness last. 

Reply

Loading...